# SDR DALA2023040102504

- Difficulty date: March 18, 2023
- Submitted: April 1, 2023
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 106,348 hours, 15,735 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 199 DURING HCK AT STAG, CORROSION WAS NOTED NEAR PREVIOUS FUSELAGE SKIN REPAIR PER ER/A 577274-14 REV ORIGINAL. ER/A WAS REVISED TO ACCOMPLISH SECTION III REPAIR. FOLLOW ON ACTION IS REQUIRED FOR SECTION IV REPEAT INSPECTIONS. CORRECTIVE ACTION: ACCOMPLISH SECTION IV INSPECTION BY 37,500 TOTAL A/C CYCLES (21,776 CYCLES FROM SECTION III REPAIR), THEN EVERY 12000 CYCLE INTERVALS THEREAFTER. LATEST REVISION OF ER/A 577274 IS REV A. (2677405)
